# SDR DALA1032680176

- Difficulty date: October 30, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 92,101 hours, 13,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 434 BETWEEN S36R AND S39L SKIN PERMANENT REPAIR ACCOMPLISHED AS PER ER/A 485497-14AD.  (DL76L103197)
